Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having hamorrhoids, prescribed proctosedyl ,soppositories, no relief. Become anemic due to blood loss. Treatment?

I hav hamorrhoids,and for about two weeks now,when i go to the toilet to stool , blood dat comes out of with d stool is increasing more and more,i hav seen my gp,and i was given proctosedyl ,soppositories,but after using 12 of it i still pass blod with my stool,even when i want to stool d blood that drops in d toilet comes first with some little blood clots,and d doctor said am anaemic,may be due to d blood loss.what do i do now?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

As a medical/conservative approach has already been initiated and has provided no relief, I feel the best option would be to go in for the following before considering the surgical approach. The following treatment options are available: band ligation, coagulation, sclerotherapy, or cryosurgery. Once these have been tried and tested, the last option and a very safe one could be the surgical approach.

Do not worry about this, with today's advances in medicine, this procedure is minor. The procedure that can greatly help is called minimal invasive procedure for hemorrhoids (MIPH). In this procedure, we use minimal invasive technology to staple the hemorrhoids which will then decay and fall. This procedure does not include any stitches or to create a wound with an incision. Thus, it is safe and reliable, and best of all, it is a day care procedure, which means you can even be discharged from the hospital the same day.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor